Bulletin of the Section of Logic 8/1 (1979)


  1. Authors:
    Janusz CZELAKOWSKI

    Title:
    A remark on countable algebraic models

    Pages:
    2-6
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Janusz CZELAKOWSKI

    Title:
    A purely algebraic proof of the omitting types theorem

    Pages:
    7-9
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Osamu SONOBE

    Title:
    A note on R-S Lemma

    Pages:
    10-15
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    Some formal properties of objectives

    Pages:
    16-20
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Wolfgang RAUTENBERG

    Title:
    More about the lattice of tense logics

    Pages:
    21-26
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Martin TABAKOV

    Title:
    A formal system without well-formed formulas

    Pages:
    27-29
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Malgorzata POREBSKA

    Title:
    On implivalential algebras

    Pages:
    30-35
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    J.F.A.K. van BENTHEM

    Title:
    Minimal deontic logic

    Pages:
    36-41
    File:
    bibtex
    Abstract ( + )